# SDR SWAA040342

- Difficulty date: February 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,276 hours, 58,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546546
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND RT SIDE OF FUSELAGE WINDOW BELT FRAMES CRACKED AT BS 842, BS 822, BS 365, BS 385.  REPAIRED WINDOW BELT FRAMES PER EA.
